# SDR KBMA115451

- Difficulty date: August 26, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ81WBS4
- Part serial: T2327
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 23 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER GAUGE BACKLIGHTING, INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
